Hi I am 22 yrs old and have been smoking since I was 10yrs old; however, I quit smoking last friday, one week from today. I also used to huff dusters when I was in middle school. I went to the doctors because I was having shortness of breath, rapid heart beat, and chest pain. I had a Spirometry done and it showed I had mild obstruction and my lung age was 51yrs old. So he put me on Proventil, Symbicort, azithromycin, and Nicotrol Inhaler. I also take adderall (adderrall) xr.
My questions are: I have been experiencing bad chest pains since starting this meds,so yesterday went to the docs and he said I was having heart burn. Do you think it could be my meds? Can I recover form this? Does Symbicort cause chest pains? Could I have messed my lungs and heart up from smoking and drugs when I was in school?
Did you mention the huffing and such to your doctor? This information could be important in ensuring his diagnosis is correct. I dont know much about the meds he has prescribed,, but just yesterday on the anxiety board somone posted a very in depth informative post about adderall (adderrall) xr and how hard it is for some people to deal with physically. I dont have the link right on hand, but if you go to that forum and type in the drugs name it should pull up all related threads. Sorry i cant offer more help but without knowlege about these meds Id be afraid to guess if they are playing a roll in your discomfort or not. A google search of potential side effects may be in order as well...
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.